# SDR UPS01235831

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WING TO BODY ATTACH ANGLE CRACKED REMOVED L BRACKET 6196. REMOVED SLIDING FAIRING STRICKER BRACKET TO FOM 61964 FABRICATED AND REINSTALLED BRACKET PER 51-1-0 OF SRM
